Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 8.


Issoglio, E (2019) A non-linear parabolic PDE with a distributional coefficient and its applications to stochastic analysis. Journal of Differential Equations, 267 (10). pp. 5976-6003. ISSN 0022-0396

Issoglio, E and Russo, F (2019) A Feynman-Kac result via Markov BSDEs with generalised drivers. Bernoulli Journal. ISSN 1350-7265 (In Press)

Issoglio, E and Jing, S (2019) Forward-Backward SDEs with distributional coefficients. Stochastic Processes and their Applications. ISSN 0304-4149

Flandoli, F, Issoglio, E and Russo, F (2017) Multidimensional stochastic differential equations with distributional drift. Transactions of the American Mathematical Society, 369. pp. 1665-1688. ISSN 0002-9947

Issoglio, E and Zahle, M (2015) Regularity of the Solutions to SPDEs in Metric Measure Spaces. Stochastic Partial Differential Equations: Analysis and Computations, 3 (2). pp. 272-289. ISSN 2194-0401

Issoglio, E and Riedle, M (2014) Cylindrical fractional Brownian motion in Banach spaces. Stochastic Processes and their Applications, 124 (11). pp. 3507-3534. ISSN 0304-4149

Issoglio, E (2013) Transport equations with fractal noise – existence, uniqueness and regularity of the solution. Zeitschrift für Analysis und ihre Anwendungen, 32 (1). pp. 37-53. ISSN 0232-2064

Book Section

Hinz, M, Issoglio, E and Zähle, M (2014) Elementary Pathwise Methods for Nonlinear Parabolic and Transport Type Stochastic Partial Differential Equations with Fractal Noise. In: Korolyuk, V, Limnios, N, Mishura, Y, Sakhno, L and Shevchenko, G, (eds.) Modern Stochastics and Applications. Springer Optimization and Its Applications, 90 . Springer International Publishing , Cham, Switzerland , pp. 123-141. ISBN 978-3-319-03511-6

This list was generated on Sun Oct 13 19:26:43 2019 BST.